# SDR MASA200602132

- Difficulty date: August 19, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 13,694 hours, 10,606 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Power Supply
- Part number: PS644
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7277 IAD - RUDDER TRIM INDICATION IS FULL RIGHT.  MX REPLACED THE POWER SUPPLY.
